# SDR SWAA022201

- Difficulty date: September 22, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 47,550 hours, 45,237 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 65C2638423A
- Part serial: 426579P
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT ELEVATOR TAB CRACKED AT HINGE CUTOUTS.  REMOVED AND REPLACED LT ELEVATOR TAB PER SRM.
